# SDR IPXA2020022875562

- Difficulty date: February 14, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: A2557620521400
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD PIT CEILING PNL 132PC METAL SURFACE DAMAGEDFABRICATED IAW SREO A300-2550-21666-D
